Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Prescribed Distinon for difficulty swallowing. Pain in diaphragm. Cause for concern?

My elderly (87) mother was prescribed Distinon yesterday for difficuly with swallowing . She had an ECG done yesterday and it was good. She took the first dose last night. This morning she was complaining of pain in the diaphragm / lower chest area. Could it be due to the Distinon and is it cause for concern? I checked the side-effects for the medication but didn t see anything similar on the list. She is bed-ridden and its really difficult to move her to take her to a doctor.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
hi ,
this could be due to gastric distension , give some ant-acid this may be due to acidity . and if not relived then please let me know
Answered: Sat, 19 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor